# SDR USAA010966

- Difficulty date: July 31, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 22,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN INTERIOR WITH CRACK .5 INCH, L4 DOOR, AT LIGHTENING HOLE ABOVE LOWER HINGE.  INSTALLED DOUBLER PER EA 85161.  (M)
